# SDR UIEA2021060701278

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,019 hours, 23,772 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY APU START UNSUCCESSFUL AT FL410 AT -61 DEGREES C AND FL260 AT -27 DEGREES C, APU START SUCCESSFUL ON GROUND.( NOTED BY MX. PERFORMED BITE CHECK OF APU ECU, NO FAULTS NOTED; MEL # 147790 REMAINS OPEN. )
